# SDR HEEA082855

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N972AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3234
- Aircraft time: 1,165 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11003002
- Part serial: 23398
- Condition: Overspeed
- Location: Main Rotor
- Part time: 140 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE OVERSPEED TO 500 RPM.
